zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An interior proximal point algorithm for nonlinear complementarity problems. (English) Zbl 1242.90256
This paper extends the method of {\it M. A. Noor} and {\it A. Bnouhachem} [J. Comput. Appl. Math. 197, No. 2, 395--405 (2006; Zbl 1120.90062)], and propose a method for solving nonlinear complementarity problems (NCP), where the underlying function F is pseudomonotone and continuous by performing an additional projection step at each iteration and another optimal step length is employed to reach substantial progress in each iteration. The authors prove the global convergence of the proposed method under some suitable conditions. Some preliminary computational results are given to illustrate the efficiency of the new proposed method. The numerical results show that the new method is attractive in practice. It also demonstrates computationally that the new method is more effective than the method presented in Noor and Bnouhachem [loc. cit.] in the sense that the new method needs fewer iterations and less computational time.

MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
90C51Interior-point methods
WorldCat.org
Full Text: DOI
References:
[1] Auslender, A.; Teboulle, M.; Ben-Tiba, S.: A logarithmic-quadratic proximal method for variational inequalities, Comput. optim. Appl. 12, 31-40 (1999) · Zbl 1039.90529 · doi:10.1023/A:1008607511915
[2] Auslender, A.; Teboulle, M.; Ben-Tiba, S.: Interior proximal and multiplier methods based on second order homogenous kernels, Math. oper. Res. 24, 646-668 (1999) · Zbl 1039.90518 · doi:10.1287/moor.24.3.645
[3] Bnouhachem, A.: An LQP method for pseudomonotone variational inequalities, J. global optim. 36, No. 3, 351-363 (2006) · Zbl 1105.49013 · doi:10.1007/s10898-006-9013-4
[4] Burachik, R. S.; Iusem, A. N.: A generalized proximal point algorithm for the variational inequality problem in a Hilbert space, SIAM J. Optim. 8, 197-216 (1998) · Zbl 0911.90273 · doi:10.1137/S1052623495286302
[5] Burachik, R. S.; Svaiter, B. F.: A relative error tolerance for a family of generalized proximal point methods, Math. oper. Res. 26, No. 4, 816-831 (2001) · Zbl 1082.65539 · doi:10.1287/moor.26.4.816.1001
[6] Eckestein, J.: Approximate iterations in Bregman-function-based proximal algorithms, Math. program. 83, 113-123 (1998) · Zbl 0920.90117 · doi:10.1007/BF02680553
[7] Han, D.: A new hybrid generalized proximal point algorithm for variational inequality problems, J. global optimization. 26, 125-140 (2003) · Zbl 1044.65055 · doi:10.1023/A:1023087304476
[8] Harker, P. T.; Pang, J. S.: A damped-Newton method for the linear complementarity problem, Lectures in applied mathematics 26, 265-284 (1990) · Zbl 0699.65054
[9] He, B. S.; Liao, L. -Z.; Yuan, X. M.: A LQP based interior prediction--correction method for nonlinear complementarity problems, J. comput. Math. 24, No. 1, 33-44 (2006) · Zbl 1109.65054
[10] Kaplan, A.; Tichatschke, R.: On inexact generalized proximal method with a weakned error tolerance criterion, Optimization 53, No. 1, 3-17 (2004) · Zbl 1068.65064 · doi:10.1080/02331930410001661217
[11] Marcotte, P.; Dussault, J. P.: A note on a globally convergent Newton method for solving variational inequalities, Oper. res. Lett. 6, 35-42 (1987) · Zbl 0623.65073 · doi:10.1016/0167-6377(87)90007-1
[12] Martinet, B.: Regularization d’inequations variationnelles par approximations successives, Rev. fracn. Inform. res. Oper. 4, 154-159 (1970) · Zbl 0215.21103
[13] Noor, M. Aslam; Bnouhachem, A.: Modified proximal-point method for nonlinear complementarity problems, J. comput. Appl. math. 197, No. 2, 395-405 (2006) · Zbl 1120.90062 · doi:10.1016/j.cam.2005.08.028
[14] Rockafellar, R. T.: Augmented Lagrangians and applications of the proximal point algorithm in convex programming, Math. oper. Res. 1, 97-116 (1976) · Zbl 0402.90076 · doi:10.1287/moor.1.2.97
[15] Rockafellar, R. T.: Monotone operators and the proximal point algorithm, SIAM J. Control. optim. 14, 877-898 (1976) · Zbl 0358.90053 · doi:10.1137/0314056
[16] Solodov, M. V.; Svaiter, B. F.: An inexact hybrid generalized proximal point algorithms and some new results on the theory of Bregman functions, Math. oper. Res. 25, 214-230 (2000) · Zbl 0980.90097 · doi:10.1287/moor.25.2.214.12222
[17] Taji, K.; Fukushima, M.; Ibaraki, T.: A globally convergent Newton method for solving strongly monotone variational inequalities, Math. program. 58, 369-383 (1993) · Zbl 0792.49007 · doi:10.1007/BF01581276
[18] Teboulle, M.: Convergence of proximal-like algorithms, SIAM J. Optim. 7, 1069-1083 (1997) · Zbl 0890.90151 · doi:10.1137/S1052623495292130
[19] Xu, Y.; He, B. S.; Yuan, X.: A hybrid inexact logarithmic--quadratic proximal method for nonlinear complementarity problems, J. math. Anal. appl. 322, 276-287 (2006) · Zbl 1104.90049 · doi:10.1016/j.jmaa.2005.08.011
[20] Noor, M. Aslam: General variational inequalities, Appl. math. Lett. 1, 119-121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[21] Noor, M. Aslam: On the nonlinear complementarity problems, J. math. Anal. appl. 123, 455-460 (1987) · Zbl 0624.41041 · doi:10.1016/0022-247X(87)90323-4
[22] Noor, M. Aslam: Some developments in general variational inequalities, Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[23] Noor, M. Aslam: General variational inequalities and nonexpansive mappings, J. math. Anal. appl. 331, 810-822 (2007) · Zbl 1112.49013 · doi:10.1016/j.jmaa.2006.09.039
[24] Noor, M. Aslam; Bnouhachem, A.; Ullah, S.: Self-adaptive methods for general variational inequalities, Nonlinear anal. 71, 3728-3738 (2009) · Zbl 1172.65034 · doi:10.1016/j.na.2009.02.033
[25] Noor, M. Aslam; Noor, K. Inayat; Rassias, Th.R.: Some aspects of variational inequalities, J. comput. Appl. math. 47, 285-312 (1993) · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J
[26] Bnouhachem, A.; Noor, M. Aslam: New inexact implicit method for general mixed quasi variational inequalities, J. global optim. 44, 409-421 (2009) · Zbl 1169.49004 · doi:10.1007/s10898-008-9339-1
[27] Noor, M. Aslam; Bnouhachem, A.: Three-step projection method for general variational inequalities, Internat. J. Modern phys. B (2010) · Zbl 1247.49002
[28] Noor, M. Aslam; Noor, K. Inayat; Bnouhachem, A.; Zhaohan, S.: Self-adaptive projection method for solving variational inequalities, Internat. J. Modern phys. B (2010) · Zbl 1247.49004
[29] Bnouhachem, A.; Noor, M. Aslam; Khalfoui, M.: On a new numerical method for solving general variational inequalities, Internat. J. Modern phys. B (2010)
[30] Bnouhachem, A.; Noor, M. Aslam: Numerical methods for general mixed quasi variational inequalities, Appl. math. Comput. 204, 27-36 (2008) · Zbl 1157.65037 · doi:10.1016/j.amc.2008.05.134